# SDR CALA0001981

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO DOOR STOPS NR 8, 12, AND  14 CORRODED AND WORN. REPAIR DOUBLERS WERE INSTALLED AT EACH LOCATION IAW ECRA 5330-02819.
